| Model Number |
SMSBTOVL |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Gas/Air Leak (2946); Noise, Audible (3273); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic hernia repair, during balloon dissection, the device could not get optimum operating space due to product issue.The balloon made strange noise and would not inflate.Balloon deflated and leaked gas/air for there was a hole in the balloon.Surgeon worked around issue with limited space.Procedure continued.No patient injury.